# SDR HEEA076926

- Difficulty date: October 26, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 209070262101
- Part serial: 80M0334
- Condition: Reads High
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, PILOT NOTED NR 2 ENGINE OIL PRESSURE WAS INDICATING HIGH. REPLACED OIL TEMP/PRESS INDICATOR.
